Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 808250, 6 pages
http://dx.doi.org/10.1155/2015/808250
Research Article

Orthogonal Projections Based on Hyperbolic and Spherical -Simplex

1Department of Mathematics, Faculty of Science, Gazi University, 06500 Ankara, Turkey
2Department of Mathematics, Art and Sciences Faculty, Nigde University, 51100 Nigde, Turkey

Received 4 December 2014; Accepted 23 February 2015

Academic Editor: Giorgio Kaniadakis

Copyright © 2015 Murat Savas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Murat Savas, Baki Karliga, and Atakan T. Yakut, “Orthogonal Projections Based on Hyperbolic and Spherical -Simplex,” Advances in Mathematical Physics, vol. 2015, Article ID 808250, 6 pages, 2015. https://doi.org/10.1155/2015/808250.